`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 17,Number 1,     January 2012

1

Homogenization of a one-dimensional spectral problem for a singularly perturbed elliptic operator with Neumann boundary conditions   Pages : 1 - 31

Grégoire Allaire,  Yves Capdeboscq and Marjolaine Puel

 Abstract       References       Full Text      Related Articles

2

Linear programming based Lyapunov function computation for differential inclusions   Pages : 33 - 56

Robert Baier,  Lars Grüne and Sigurđur Freyr Hafstein

 Abstract       References       Full Text      Related Articles

3

Exponential decay in non-uniform porous-thermo-elasticity model of Lord-Shulman type   Pages : 57 - 77

Zhong-Jie Han and Gen-Qi Xu

 Abstract       References       Full Text      Related Articles

4

On computing heteroclinic trajectories of non-autonomous maps   Pages : 79 - 99

Thorsten Hüls and Yongkui Zou

 Abstract       References       Full Text      Related Articles

5

Periodic solutions of a non-divergent diffusion equation with nonlinear sources   Pages : 101 - 126

Chunhua Jin and Jingxue Yin

 Abstract       References       Full Text      Related Articles

6

Qualitative analysis of a diffusive prey-predator model with trophic interactions of three levels   Pages : 127 - 152

Huiling Li,  Peter Y. H. Pang and Mingxin Wang

 Abstract       References       Full Text      Related Articles

7

Stability of an efficient Navier-Stokes solver with Navier boundary condition   Pages : 153 - 171

Jie Liao and Xiao-Ping Wang

 Abstract       References       Full Text      Related Articles

8

Traveling wave solutions of a competitive recursion   Pages : 173 - 189

Guo Lin and Wan-Tong Li

 Abstract       References       Full Text      Related Articles

9

Stability transitions and dynamics of mesa patterns near the shadow limit of reaction-diffusion systems in one space dimension   Pages : 191 - 220

Rebecca McKay and Theodore Kolokolnikov

 Abstract       References       Full Text      Related Articles

10

On a nonlocal reaction-diffusion-advection system modeling phytoplankton growth with light and nutrients   Pages : 221 - 243

Linfeng Mei and Xiaoyan Zhang

 Abstract       References       Full Text      Related Articles

11

Shooting and numerical continuation methods for computing time-minimal and energy-minimal trajectories in the Earth-Moon system using low propulsion   Pages : 245 - 269

Gautier Picot

 Abstract       References       Full Text      Related Articles

12

A simple regulatory circuit that can simultaneously generate excitability of two different mechanisms   Pages : 271 - 282

Changhong Shi,  Han-Xiong Li and Tianshou Zhou

 Abstract       References       Full Text      Related Articles

13

A periodic reaction-diffusion model with a quiescent stage   Pages : 283 - 295

Feng-Bin Wang

 Abstract       References       Full Text      Related Articles

14

Global stability for a HIV-1 infection model with cell-mediated immune response and intracellular delay   Pages : 297 - 302

Jinliang Wang and Lijuan Guan

 Abstract       References       Full Text      Related Articles

15

A passivity-based stability criterion for reaction diffusion systems with interconnected structure   Pages : 303 - 323

Liming Wang

 Abstract       References       Full Text      Related Articles

16

Generalized Jacobi rational spectral methods with essential imposition of Neumann boundary conditions in unbounded domains   Pages : 325 - 346

Zhong-Qing Wang and Jing-Xia Wu

 Abstract       References       Full Text      Related Articles

17

Exponential stability of traveling fronts in monostable reaction-advection-diffusion equations with non-local delay   Pages : 347 - 366

Shi-Liang Wu,  Wan-Tong Li and San-Yang Liu

 Abstract       References       Full Text      Related Articles

18

Stability and Hopf bifurcations for a delayed diffusion system in population dynamics   Pages : 367 - 399

Xiang-Ping Yan and Wan-Tong Li

 Abstract       References       Full Text      Related Articles

19

Global stability of a five-dimensional model with immune responses and delay   Pages : 401 - 416

Yincui Yan and Wendi Wang

 Abstract       References       Full Text      Related Articles

20

Traveling wave solutions in an integro-differential competition model   Pages : 417 - 428

Liang Zhang and Bingtuan Li

 Abstract       References       Full Text      Related Articles

21

Blowup, global fast and slow solutions to a parabolic system with double fronts free boundary   Pages : 429 - 444

Qunying Zhang and Zhigui Lin

 Abstract       References       Full Text            Related Articles